# SDR C2XA05IA001

- Difficulty date: January 4, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 15,415 hours, 13,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT IN THE GALLEY WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT ASSEMBLY, OPS CK WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  NOTE - THIS PART IS NOT SERIALIZED, AND IS NOT TRACKED.
